MathSciNet Relay Station
MathSciNet bibliographic data
MR1223178 30D55
Poltoratskiĭ, A. G. Boundary behavior of pseudocontinuable functions. (Russian) Algebra i Analiz 5 (1993), no. 2, 189--210; translation in St. Petersburg Math. J. 5 (1994), no. 2, 389–406
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement